# SDR SWAA2025071584051

- Difficulty date: June 20, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 25 AT BS480+17; BS500A+8; BS500D+10.  VERIFIED APPLICABILITY PER SRM 53-00-52-1A-1.  REMOVED CORROSION ON SURFACE OF SEAT TRACK AT DISCREPANCY AREAS; WERE FOUND WITHIN LIMIT; PER SRM 53-00-52-1A-1; STEP 4A(2)(A); FIG 103; DETAIL A.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO THE REWORKED AREAS; PER SRM 51-20-01 AND SOPM 20-41-04.  THIS FAULT WILL BE ACCOMPLISHED ON CARD # TTG8Q0139M2K FOR SEAT TRACK REPLACEMENT. CORRECTIVE ACTION COMPLETED.
